Yıl 2013, Cilt 13, Sayı 1, Sayfalar 1 - 6 2015-08-08

Küme Dizilerinin İstatistiksel Lacunary Toplanabilirliği (011302) (9-14)
Statistical Lacunary Summability of Sequences of Sets

Uğur ULUSU [1] , Fatih NURAY [2]

400 1139

Bu çalışmada, küme dizileri için Wijsman istatistiksel lacunary toplanabilme kavramı tanımlandı ve bu kavramın daha önceden Ulusu ve Nuray (2012) tarafından verilen küme dizilerinin Wijsman lacunary istatistiksel yakınsaklık kavramı ile ilişkisinden bahsedildi. Ayrıca, bir küme dizisinin Wijsman istatistiksel lacunary toplanabilmesi ve Wijsman lacunary istatistiksel yakınsak olabilmesi için gerek ve yeter şartlar verildi
In this paper, we define Wijsman statistical lacunary summability for sequences of sets and establish the relationship between Wijsman lacunary statistical convergence which was previously given by Ulusu and Nuray (2012). Also, necessary and sufficient conditions for Wijsman statistical lacunary summability and Wijsman lacunary statistical convergence of a sequence of sets is given
  • Aubin, J.-P. and Frankowska, H., 1990. Set-valued analysis. Birkhauser, Boston.
  • Baronti, M. and Papini, P., 1986. Convergence of sequences of sets. In: Micchelli, C.A., Pai, D.V., Methods of functional analysis in approximation theory. ISNM 76, Birkhauser-Verlag, Basel, 133-155.
  • Beer, G., 1985. On convergence of closed sets in a metric space and distance functions. Bulletin of the Australian Mathematical Society, 31, 421-432.
  • Beer, G., 1994. Wijsman convergence: A survey. Set- Valued and Variational Analysis, 2, 77-94.
  • Buck, R. C., 1953. Generalized asymptotic density. American Journal of Mathematics, 75, 335-346.
  • Fast, H., 1951. Sur la convergence statistique. Colloquium Mathematicum, 2, 241-244.
  • Fridy, J.A., 1985. On statistical convergence. Analysis, 5, 301-313.
  • Fridy, J.A. and Orhan, C., 1993. Lacunary statistical convergence. Pacific Journal of Mathematics, 160, 43-51.
  • Maddox, I. J., 1978. A new type of convergence. Mathematical Proceedings of the Cambridge Philosophical Society, 83, 61-64.
  • Mursaleen, M. and Alotaibi, A., 2011. Statistical lacunary summability and a Korovkin type approximation theorem. Annali dell’Universitadi Ferrara, 57, 373- 381.
  • Nuray, F. and Rhoades, B.E., 2012. Statistical convergence of sequences of sets. Mathematici, 49, 87-99. Fasciculi
  • Powel, R. E. and Shah, S. M., 1972. Summability theory and its applications. Van Nostrand-Rheinhold, London.
  • Salat, T., 1980. On statistically convergent sequences of real numbers. Mathematica Slovaca, 30, 139-150.
  • Sonntag, Y. and Zalinescu, C., 1993. Set convergences. An attempt of classification. Transactions of the American Mathematical Society, 340, 199-226.
  • Ulusu, U. and Nuray, F., 2012. Lacunary statistical convergence of sequences of sets, Progress in Applied Mathematics, 4(2), 99-109.
  • Ulusu, U., 2013. Küme dizilerinin lacunary istatistiksel yakınsaklığı, Üniversitesi Fen Bilimleri Enstitüsü, Afyonkarahisar, 75 sayfa. tezi, Afyon Kocatepe
  • Wijsman, R.A., 1964. Convergence of sequences of convex sets, cones and functions. American Mathematical Society. Bulletin, 70, 186-188.
  • Wijsman, R. A., 1966. Convergence of sequences of convex sets, cones and functions II. Transactions of the American Mathematical Society, 123(1), 32-45.
Birincil Dil tr
Konular
Dergi Bölümü Makaleler
Yazarlar

Yazar: Uğur ULUSU

Yazar: Fatih NURAY

Bibtex @ { akufemubid19858, journal = {Afyon Kocatepe Üniversitesi Fen Ve Mühendislik Bilimleri Dergisi}, issn = {}, eissn = {2149-3367}, address = {Afyon Kocatepe Üniversitesi}, year = {2015}, volume = {13}, pages = {1 - 6}, doi = {10.5578/fmbd.5435}, title = {Küme Dizilerinin İstatistiksel Lacunary Toplanabilirliği (011302) (9-14)}, key = {cite}, author = {ULUSU, Uğur and NURAY, Fatih} }
APA ULUSU, U , NURAY, F . (2015). Küme Dizilerinin İstatistiksel Lacunary Toplanabilirliği (011302) (9-14). Afyon Kocatepe Üniversitesi Fen Ve Mühendislik Bilimleri Dergisi, 13 (1), 1-6. DOI: 10.5578/fmbd.5435
MLA ULUSU, U , NURAY, F . "Küme Dizilerinin İstatistiksel Lacunary Toplanabilirliği (011302) (9-14)". Afyon Kocatepe Üniversitesi Fen Ve Mühendislik Bilimleri Dergisi 13 (2015): 1-6 <http://dergipark.gov.tr/akufemubid/issue/1598/19858>
Chicago ULUSU, U , NURAY, F . "Küme Dizilerinin İstatistiksel Lacunary Toplanabilirliği (011302) (9-14)". Afyon Kocatepe Üniversitesi Fen Ve Mühendislik Bilimleri Dergisi 13 (2015): 1-6
RIS TY - JOUR T1 - Küme Dizilerinin İstatistiksel Lacunary Toplanabilirliği (011302) (9-14) AU - Uğur ULUSU , Fatih NURAY Y1 - 2015 PY - 2015 N1 - doi: 10.5578/fmbd.5435 DO - 10.5578/fmbd.5435 T2 - Afyon Kocatepe Üniversitesi Fen Ve Mühendislik Bilimleri Dergisi JF - Journal JO - JOR SP - 1 EP - 6 VL - 13 IS - 1 SN - -2149-3367 M3 - doi: 10.5578/fmbd.5435 UR - http://dx.doi.org/10.5578/fmbd.5435 Y2 - 2019 ER -
EndNote %0 Afyon Kocatepe Üniversitesi Fen Ve Mühendislik Bilimleri Dergisi Küme Dizilerinin İstatistiksel Lacunary Toplanabilirliği (011302) (9-14) %A Uğur ULUSU , Fatih NURAY %T Küme Dizilerinin İstatistiksel Lacunary Toplanabilirliği (011302) (9-14) %D 2015 %J Afyon Kocatepe Üniversitesi Fen Ve Mühendislik Bilimleri Dergisi %P -2149-3367 %V 13 %N 1 %R doi: 10.5578/fmbd.5435 %U 10.5578/fmbd.5435
ISNAD ULUSU, Uğur , NURAY, Fatih . "Küme Dizilerinin İstatistiksel Lacunary Toplanabilirliği (011302) (9-14)". Afyon Kocatepe Üniversitesi Fen Ve Mühendislik Bilimleri Dergisi 13 / 1 (Ağustos 2015): 1-6. http://dx.doi.org/10.5578/fmbd.5435